# SDR IPXA10560405

- Difficulty date: May 17, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO STA 1540, LBL45.5 TO LBL 60 FLOORBEAM UPPER SURFACE IS CORRODED AROUND FASTENER HOLE.  REPAIR IAW ATS ER 10-2852.
